# SDR CALA0200168

- Difficulty date: April 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 53,463 hours, 24,218 cycles
- Engine: Ge CFM563B1
- Engine time: 39,440 hours, 19,326 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563B1
- Part serial: 721426
- Condition: Leaking
- Location: Nr 2
- Part time: 39,440 hours, 19,326 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H, A

## Discrepancy

SMOKE ENTERED THE COCKPIT AND CABIN AFTER TAKEOFF FROM ORD.  ISOLATING THE PACKS DID NOT HELP.  THE AIRCRAFT WAS RETURNED TO ORD WHERE IT LANDED WITHOUT INCIDENT.  A BORESCOPE OF THE NR 2 ENGINE HPC SECOND STAGE FOUND THE AREA WET WITH OIL.  THE VSV WAS ALSO FOUND TO BE WET WITH OIL.  A NR 2 ENGINE CHANGE WILL BE PERFORMED.
